Variable selection for distribution-free models for longitudinal zero-inflated count responses

Tu, Xin M., Kowalski, Jeanne, Feng, Changyong, Zhang, Hui, Tang, Wan, Wu, Pan, Chen, Tian . Statistics in Medicine 2016. 35 (16) :2770-2785

Locate this article in:

Bibtex

@article{CIS-464827,
  Author = {Tu, Xin M. and Kowalski, Jeanne and Feng, Changyong and Zhang, Hui and Tang, Wan and Wu, Pan and Chen, Tian},
  Title = {Variable selection for distribution-free models for longitudinal zero-inflated count responses},
  Journal = {Statistics in Medicine},
  Volume = {35},
  Number = {16},
  Year = {2016},
  Pages = {2770--2785},
  Keywords = {}
}

Similar articles